AIMS Mathematics, 2020, 5(2): 781-797. doi: 10.3934/math.2020053.

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

A fractional order alcoholism model via Caputo-Fabrizio derivative

Department of Mathematics, Ağrı İbrahim Çeçen University, Ağrı, Turkey

A fractional order mathematical model of the Caputo-Fabrizio type is presented for an alcoholism model. The existence and the uniqueness of the alcoholism model were investigated by using a fixed-point theorem. Numerical solutions for the model were obtained by using special parameter values.
  Article Metrics

Keywords Caputo–Fabrizio fractional derivative; alcoholism model; Laplace transform; numerical solution; fixed point theory

Citation: Mustafa Ali Dokuyucu. A fractional order alcoholism model via Caputo-Fabrizio derivative. AIMS Mathematics, 2020, 5(2): 781-797. doi: 10.3934/math.2020053


  • 1. M. Caputo, M. Fabrizio, A new definition of fractional derivative without singular kernel, Progr. Fract. Differ. Appl., 1 (2015), 1-13.
  • 2. J. Losada, J. J. Nieto, Properties of a new fractional derivative without singular kernel, Progr. Fract. Differ. Appl., 1 (2015), 87-92.
  • 3. M. Caputo, Linear models of dissipation whose Q is almost frequency independent-II, Geophys. J. Int., 13 (1967), 529-539.    
  • 4. I. Podlubny, Fractional Differential Equations, San Diego: Academic Press, 1999.
  • 5. H. F. Huo, X. M. Zhang, Complex dynamics in an alcoholism model with the impact of Twitter, Math. Biosci., 281 (2016), 24-35.    
  • 6. A. Behnood, F. L. Mannering, The effects of drug and alcohol consumption on driver injury severities in single-vehicle crashes, Traffic Inj. Prev., 18 (2017), 456-462.    
  • 7. J. F. Gómez-Aguilar, A. Atangana, New insight in fractional differentiation: Power, exponential decay and Mittag-Leffler laws and applications, Eur. Phys. J. Plus, 132 (2017), 13.
  • 8. J. F. Gómez-Aguilar, A. Atangana, A new derivative with normal distribution kernel: Theory, methods and applications, Physica A, 476 (2017), 1-14.    
  • 9. J. F. Gómez-Aguilar, A. Atangana, Fractional derivatives with no-index law property: application to chaos and statistics, Chaos, Soliton. Fract., 114 (2018), 516-535.    
  • 10. J. F. Gómez-Aguilar, A. Atangana, V. F. Morales-Delgado, Electrical circuits RC, LC, and RL described by Atangana-Baleanu fractional derivatives, Int. J. Circ. Theor. App., 45 (2017), 1514-1533.    
  • 11. J. F. Gómez-Aguilar, V. Morales-Delgado, M. Taneco-Hernández, et al. Analytical solutions of the electrical RLC circuit via Liouville-Caputo operators with local and non-local kernels, Entropy, 18 (2016), 402.
  • 12. J. F. Gómez-Aguilar, R. F. Escobar-Jiménez, M. G. López-López, et al. Atangana-Baleanu fractional derivative applied to electromagnetic waves in dielectric media, J. Electromagnet. Wave., 30 (2016), 1937-1952.    
  • 13. H. Yépez-Martínez, J. F. Gómez-Aguilar, A new modified definition of Caputo-Fabrizio fractional-order derivative and their applications to the Multi Step Homotopy Analysis Method (MHAM), J. Comput. Appl. Math., 346 (2019), 247-260.    
  • 14. J. F. Gómez-Aguilar, Behavior characteristics of a cap-resistor, memcapacitor, and a memristor from the response obtained of RC and RL electrical circuits described by fractional differential equations, Turk. J. Electr. Eng. Comput. Sci., 24 (2016), 1421-1433.    
  • 15. N. A. Sheikh, F. Ali,, M. Saqib, et al. Comparison and analysis of the Atangana-Baleanu and Caputo-Fabrizio fractional derivatives for generalized Casson fluid model with heat generation and chemical reaction, Results phys., 7 (2017), 789-800.    
  • 16. J. Connor, Alcohol consumption as a cause of cancer, Addiction, 112 (2017), 222-228.    
  • 17. K. Ma, Z. Baloch, T. T. He, et al. Alcohol consumption and gastric cancer risk: A meta-analysis, Med. Sci. Monit., 23 (2017), 238-246.    
  • 18. S. Lee, E. Jung, C. Castillo-Chavez, Optimal control intervention strategies in low- and high-risk problem drinking populations, Socio-Econ. Plan. Sci., 44 (2010), 258-265.    
  • 19. H. F. Huo, Y. L. Chen, H. Xiang, Stability of a binge drinking model with delay, J. Biol. Dynam., 11 (2017), 210-225.    
  • 20. H. F. Huo, S. H. Ma, X. Y. Meng, Modelling alcoholism as a contagious disease: A mathematical model with awareness programs and time delay, Discrete Dyn. Nat. Soc., 2015 (2015), 260195.
  • 21. J. L. Manthey, A. Y. Aidoob, Campus drinking: An epidemiolodical model, J. Biol. Dynam., 2 (2008), 346-356.    
  • 22. H. F. Huo, X. M. Zhang, Complex dynamics in an alcoholism model with the impact of Twitter, Math. Biosci., 281 (2016), 24-35.    
  • 23. H. Woo, C. H. Sung, E. Shim, et al. Identification of keywords from Twitter and web blog posts to detect influenza epidemics in Korea, Disaster Med. Public, 12 (2018), 352-359.    
  • 24. H. F. Huo, X. M. Zhang, Modeling the influence of twitter in reducing and increasing the spread of influenza epidemics, SpringerPlus, 5 (2016), 88.
  • 25. J. Gomide, A. Veloso, W. Meira, et al. Dengue surveillance based on a computational model of spatiotemporal locality of Twitter, Proceedings of the 3rd International Web Science Conference, 1 (2017), 1-3.
  • 26. S. Diane, D. Njankou, F. Nyabadza, Modelling the potential role of media campaigns in Ebola transmission dynamics, Int. J. Differ. Equ., 2017 (2017), 3758269.
  • 27. J. F. Gómez-Aguilar, Analytical and Numerical solutions of a nonlinear alcoholism model via variable-order fractional differential equations, Physica A, 494 (2018), 52-75.    
  • 28. J. K. Zhou, Differential Transformation and Its Applications for Electrical Circuits (in Chinese), China: Huazhong University Press, 1986, 1279-1289.


This article has been cited by

  • 1. Mustafa Ali Dokuyucu, Hemen Dutta, A fractional order model for Ebola Virus with the new Caputo fractional derivative without singular kernel, Chaos, Solitons & Fractals, 2020, 134, 109717, 10.1016/j.chaos.2020.109717
  • 2. Pshtiwan Othman Mohammed, Thabet Abdeljawad, Opial integral inequalities for generalized fractional operators with nonsingular kernel, Journal of Inequalities and Applications, 2020, 2020, 1, 10.1186/s13660-020-02419-4
  • 3. Saad Ihsan Butt, Ahmet Ocak Akdemir, Muhammad Yousaf Bhatti, Muhammad Nadeem, New refinements of Chebyshev–Pólya–Szegö-type inequalities via generalized fractional integral operators, Journal of Inequalities and Applications, 2020, 2020, 1, 10.1186/s13660-020-02425-6
  • 4. Tülay KESEMEN, Mehmet MERDAN, Zafer BEKİRYAZICI, Analysis of The Dynamics of The Classical Epidemic Model with Beta Distributed Random Components, Journal of the Institute of Science and Technology, 2020, 1956, 10.21597/jist.658471
  • 5. M. Moumen Bekkouche, H. Guebbai, M. Kurulay, S. Benmahmoud, A new fractional integral associated with the Caputo–Fabrizio fractional derivative, Rendiconti del Circolo Matematico di Palermo Series 2, 2020, 10.1007/s12215-020-00557-8
  • 6. Mustafa Ali Dokuyucu, Hemen Dutta, Cansu Yildirim, Application of non‐local and non‐singular kernel to an epidemiological model with fractional order, Mathematical Methods in the Applied Sciences, 2020, 10.1002/mma.6954
  • 7. Mustafa Ali Dokuyucu,  Analysis of a novel finance chaotic model via ABC fractional derivative , Numerical Methods for Partial Differential Equations, 2020, 10.1002/num.22598

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved